# SDR 2004UALA01265

- Difficulty date: December 29, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 37,425 hours, 8,165 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Reads Low
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PRESSURE GAUGE IS 3 NEEDLE WIDTHS BELOW THE GREEN BAND.  BOTTLE PRESSURE WAS OBSERVED WITHIN GREEN BAND. SLIDE/RAFT WAS DETERMINED TO BE SERVICEABLE AND WAS RETURNED TO SERVICE.
